I’ve been on Pristiq 100mg for four months. I have zero energy and motivation, a huge appetite, headaches and neck tension. I feel emotionally numb and things that should bother me, don’t. I feel TOO chilled out. My Dr thinks these are my depression symptoms but I feel like they’re side effects from the medicine. I can get 8-10 hours of sleep a night and be completely exhausted all day. I cannot function like this, I have two children I need to keep up with. Does anyone else experience this? I’m hoping I can start weaning off with my Dr support and then get off this medication.
Hi, I have been taking Pristiq for six years now. My doctor had GeneSight testing done and Pristiq was one of three antidepressants that I can take. I am taking 75mgs. One hundred mgs. I believe is a high dose for Pristiq. Perhaps you need a lower dose. Do not stop taking it on your own,withdrawal is very difficult and could be dangerous. I hope you find the one for you.